This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Initial pain for the first 2-3 days in the right testicle. It's been 5 days - this is my third day on medication. That said, the pain had switched from constant and somewhat sharp to an on-and-off dull ache in day 2 - so it may not be necessarily anti-biotic related that it went away.
When masturbating, my semen usually alternated between silver and white. Now it's silver with chunks of white in it, which hadn't happened before the testicle started hurting. Likewise, my urine is cloudy.
A swollen, formerly painful "lump" at the bottom of the right testicle, which I'm a tad too afraid to touch, but when I last felt it it was quite soft and squishy - I'm likewise pretty sure it could move away from the testicle. Perhaps inflamed epididymis? I don't know.
The right testicle feels softer than the left one, feels much looser (I can breath in and the left one moves up - the right one only moves up when the testicles retract), feels generally thinner, and hangs significantly lower than the left one when sitting down (when laying on my back, it's the left one hanging slightly lower) in addition to often leaning "forward" when compared to the left one which seemingly constantly points slightly towards rather than away from my body.
Occasional (it periodically reappears and goes away) saggy flesh below both testicles, that I'm quite positive was never there before.
I went to see a doctor at one of those quick walk-in clinic places, he thinks it's likely epididymitis with a very low alternate possibility of torsion. He checked for a hernia, so it likely isn't that. I've been prescribed medicine (doxycycline) - the pain has largely gone away, but the lump is still there, and the semen and testicle weirdness likewise still persist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.